UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Scientific Papers of the College of Arts and Sciences, The University of Tokyo  >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/21062

タイトル: On Some Compact Transformation Groups on Spheres
著者: Nagano, Tadashi
発行日: 1959年
出版者: The University of Tokyo
掲載誌情報: Scientific papers of the College of General Education, University of Tokyo. Vol.9(1959), Page213-218
URI: http://hdl.handle.net/2261/21062
ISSN: 00408964
出現カテゴリ:Scientific Papers of the College of Arts and Sciences, The University of Tokyo
Scientific Papers of the College of Arts and Sciences, The University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
scp009015.pdf455.58 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください